Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 76, NWS Louisville, KY

July 14, 2015Anderson County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 14, 2015, 2:35 AM EDT for Anderson County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 2:35 AM EDT (06:35 UTC)
Expired
Jul 14, 2015, 6:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Anderson County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WGUS53 KLMK 140635
FFWLMK
KYC005-141000-
/O.NEW.KLMK.FF.W.0076.150714T0635Z-150714T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
235 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 600 AM EDT

* AT 233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  TORRENTIAL RAINFALL FROM A CLUSTER OF THUNDERSTORMS MOVING INTO
  THE WARNING AREA.

* LOCATIONS IMPACTED INCLUDE...LAWRENCEBURG...

  IN ADDITION...STRINGTOWN...WAYSIDE AND GEE ARE INCLUDED IN THIS
  FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  LOW LYING AREA WITH POOR DRAINAGE AT THE INTERSECTION OF MCCORMICK
  AND HAMMOND.
  LOW LYING AREA WITH POOR DRAINAGE AT INTERSECTION OF MAIN STREET
  AND COUNT STREET.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA OVER THE NEXT FEW HOURS. BE ESPECIALLY CAUTIOUS AT NIGHT 
WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH 
FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE 
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER 
BEGINS RISING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3795 8486 3796 8492 3794 8498 3800 8513
      3801 8513 3807 8505 3812 8504 3813 8499
      3809 8491 3812 8487 3809 8486 3809 8483
      3807 8484 3806 8482 3804 8485 3797 8480

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:32 AM EDT, 3 minutes earlier.

Area forecast discussion, Jul 14, 2:32 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 AM EDT Tue Jul 14 2015

...Forecast Update...
Issued at 225 AM EDT Tue Jul 14 2015

Expanded Svr Watch #419 further south in the Bluegrass region where
storms are starting to sag south with multiple boundaries just to
the west set to intersect this portion of the storm complex.  These
storms may ramp up as the boundaries interact with them posing
mainly a damaging wind threat.  At the very least, flash flooding
will be a concern.

Issued at 200 AM EDT Tue Jul 14 2015

Getting some enhancement of the line of convection running from
southeast IN into northern KY.  Believe this is a result of the low
level jet ramping up pushing an old boundary (left over from
convection earlier today) eastward through the line causing storms
to strengthen.  Have had some good wind signatures with rotation
aloft.  Also, torrential rainfall is occurring with repeated storms
along the Jefferson County, IN to Franklin County, KY to Nicholas
County, KY with some flash flood reports already near Madison,
Hanover and Campbellsburg.  Outflow from this complex of storms is
pushing west in some areas colliding with other
boundaries/convection and will likely result in westward development
of the storm complex as we go through the early morning hours.

A second batch of storms has developed over central IL along a sfc
front and upper level shortwave.  The LLJ is likely helping to
enhance this line as well along with shortwave forcing and
convergence along the sfc front.  This complex of storms is progged
by the high res models to move SE into southern IN by 8 to 9Z and
continue SE through central KY during the pre-dawn hours.   It will
again pose a damaging wind and flash flooding risk to our region.
Stay alert of watch and warning products overnight!

Issued at 1040 PM EDT Mon Jul 13 2015

Completed another update to include Severe Thunderstorm Watch #419
which is valid until 500 AM EDT Tuesday morning.  Watching several
clusters of convection upstream from us this evening.  First one is
over central/southern IL with a second one near the Indianapolis
area.  The current forecast thinking is that one or more lines of
convection will develop later tonight and drop southeastward into
the Ohio Valley.  High resolution modeling has been struggling
trying to resolve complex mesoscale issues, with some painting quite
a bit of convection, while others generate far less.  For now, we
are still thinking that convection will eventually fill in across
west-central IN and eastern IL later tonight with this activity
dropping southeast into KY late tonight.  For this reason, the
severe thunderstorm watch has been issued.  Main severe weather
threats overnight will be damaging winds, though large hail and an
isolated tornado are not out of the question. Very heavy, tropical
like rainfall is expected overnight which will lead to a high flash
flood threat given the saturated grounds across the state.  Thus,
the Flash Flood Watch will remain intact.

.SHORT TERM (Now through Tuesday Night)...
...Severe Weather and Flash Flood Potential continue...

Difficult forecast in the short term with opportunities for severe
storms and flooding. Severe Thunderstorm Watch #410 remains in
effect until 8 pm EDT for the entire area, but will begin trimming
northern counties behind the ongoing squall line soon and will be
taking a hard look at far west counties as well, as western
development has been slow to materialize.

Short term models are all over the place with next round of storms,
so confidence is not high on the overnight scenario.  12Z run of the
HRRR that handled the current bow echo best also seems to have the
best handle on the overnight precip.  This focuses on an existing
boundary running from west central IN to near Louisville where the
most recent development has occurred. If this plays out as planned,a
short wave accompanying a speed max showing up on satellite between
Peoria and the Quad Cities will provide the upper support for storm
development along the aforementioned surface boundary.

The bad news with this scenario is that the axis of precip would
then line up NW-SE.  With SE steering winds, this results in
training storms and high potential for excessive rains of several
inches along the axis.  Given the divergent model tendencies with
this, however, confidence is low on removing any of the area from
the Flash Flood Watch, so will continue with the entire CWA through
the existing time frame.  Antecedent soil conditions make areas east
of I-65 the highest threat, but with mid-upper 70 dewpoints, any
storm is capable of blinding rain and copious rains that could cause
true flash flooding.

Tuesday's weather is so reliant upon where overnight precip occurs
that confidence on details here are again low, other than to say
that storms are again expected, but the strongest should be confined
south and east of this afternoon's main area.

.LONG TERM (Wednesday through Monday)...
Issued at 300 AM EDT Tue Jul 14 2015

The overall synoptic pattern during the extended will remain similar
with mean mid-level troughing over the East and West Coasts, with a
dominant ridge over the southern and central Plains. West to
northwest flow will continue over the Great Lakes and Ohio Valley,
but it should be a less active, but not necessarily inactive across
central KY and south-central IN.

The general idea through the period should be for more weak
shortwaves to ride eastward around the pheriphery of the ridge
across the southern Great Lakes and parts of the Ohio Valley.
However, with more of a westerly flow devloping aloft from mid week
into this coming weekend, and the ridge building slightly northward,
it appears that the preferred track for convection may stay
primarily north of our area by the end of this week and next
weekend. With that said, there still could easily be scattered
diurnal convection this weekend. Also, can't totally discount that
more MCS activity could form in west to northwest flow, but again
this may end up north of us, but of course this is several days
out.

In the meantime, it will be dry Wednesday night into Friday with
less humid conditions with seasonal afternoon high temperatures
Thursday. However, heat may come back with a vengence over the
weekend on the northeast extension of the upper ridge. Highs
Saturday and Sunday could well end up in the mid 90s with surface
dewpoints rising back up into the upper 60s and lower 70s to create
afternoon heat indices at or above 100.

&&

.AVIATION (06Z TAF Update)...
Updated 130 AM EDT Tue Jul 14 2015

The main TAF challenge remains timing rounds of convection into the
TAF sites.  Flight conditions will be reduced to IFR or lower in
these rounds of convection as t-storms are expected to be strong in
nature.  The first round should affect LEX between 7 and 10Z and SDF
between 8 to 11Z.  These storms will contain very heavy rainfall,
lots of lightning, and gusty winds.  Some storms may reach severe
levels and will need to make amendments if necessary.  BWG should
largely stay west of the first round, but will need to watch
westward development of the overnight round of convection.   VCTS
should remain possible through 13-16Z before we see a break in
convection during the mid morning and much of the afternoon hours.
Then another round of convection is expected during the late
afternoon and evening hours today.  Will go ahead and add VCTS to
all TAF sites although the TAF site at most risk tomorrow looks to
be LEX.  Winds will shift from SSW overnight to SWW for the daylight
hours today to WNW this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Update.........MJ/AMS
Short Term.....JBS
Long Term......EER
Aviation.......AMS
Hazardous weather outlook, Jul 14, 2:29 AM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 AM EDT TUE JUL 14 2015

INZ076>079-083-084-089>092-KYZ023>043-045>048-053-061-150630-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-
BUTLER KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...HODGENVILLE...MORGANTOWN
229 AM EDT TUE JUL 14 2015 /129 AM CDT TUE JUL 14 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 419 IN EFFECT UNTIL 5 AM EDT /4 AM CDT/
EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY
AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND
TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM
RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH
ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ049-054>057-150630-
CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND
229 AM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 419 IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY
AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND
TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM
RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH
ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ062>067-070>078-081-082-150630-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
229 AM EDT TUE JUL 14 2015 /129 AM CDT TUE JUL 14 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY
AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND
TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM
RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH
ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

JBS/EER/MJ/AMS

In the hours before

Local storm report, Jul 14, 1:27 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
127 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     FLASH FLOOD      MADISON                 38.76N 85.38W
07/14/2015                   JEFFERSON          IN   LAW ENFORCEMENT

            CRAIG MONT HILL ROAD FLOODED.

&&

SZAPPANOS
Local storm report, Jul 14, 1:28 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     FLASH FLOOD      MADISON                 38.76N 85.38W
07/14/2015                   JEFFERSON          IN   LAW ENFORCEMENT

            HIGHWAY 256 FLOODED IN SPOTS.

&&

SZAPPANOS
Local storm report, Jul 14, 1:30 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     FLASH FLOOD      CAMPBELLSBURG           38.53N 85.21W
07/14/2015                   HENRY              KY   PUBLIC

            HIGH WATER IN SPOTS ON INTERSTATE 71 AROUND
            THE CAMPBELLSBURG EXIT..

&&

SZAPPANOS
Local storm report, Jul 14, 1:36 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      2 N BEDFORD             38.62N 85.32W
07/14/2015                   TRIMBLE            KY   LAW ENFORCEMENT

            WATER OVER PARTS OF US 421.

&&

SZAPPANOS
Local storm report, Jul 14, 2:03 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     BEDFORD                 38.59N 85.32W
07/14/2015                   TRIMBLE            KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND REPORTED ROOF
            DAMAGE.

&&

SZAPPANOS
Local storm report, Jul 14, 2:04 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
204 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     NEW CASTLE              38.43N 85.17W
07/14/2015                   HENRY              KY   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:52 PM EDTSpecial Weather StatementLMKTrimble28 min
Jul 14, 12:03 AM EDTFlash Flood WarningLMKTrimble7 hr
Jul 14, 12:39 AM EDTSpecial Weather StatementLMKTrimble31 min
Jul 14, 12:59 AM EDTSpecial Weather StatementLMKHenry31 min
Jul 14, 1:14 AM EDTSevere Thunderstorm WarningLMKHarrison41 min
Jul 14, 1:21 AM EDTSevere Thunderstorm WarningLMKHenry, Trimble29 min
Jul 14, 1:22 AM EDTFlash Flood WarningLMKHenry, Trimble5 hr
Jul 14, 1:27 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott4 hr
Jul 14, 1:37 AM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas38 min
Jul 14, 1:50 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham30 min
Jul 14, 2:09 AM EDTFlash Flood WarningLMKClark, Fayette, Jessamine, Madison, Woodford6 hr
Jul 14, 2:22 AM EDTFlash Flood WarningLMKHenry, Oldham3 hr
Jul 14, 2:25 AM EDTFlash Flood WarningLMKShelby4 hr
Jul 14, 2:43 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby27 min
Jul 14, 3:06 AM EDTSpecial Weather StatementLMKClark, Garrard, Jessamine, Madison, Mercer29 min
Jul 14, 3:13 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer27 min
Jul 14, 3:20 AM EDTSevere Thunderstorm WarningLMKBoyle, Clark, Garrard, Jessamine, Lincoln, Madison and 1 more30 min
Jul 14, 3:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Spencer, Washington28 min
Jul 14, 4:06 AM EDTSpecial Weather StatementLMKTrimble44 min
Jul 14, 4:16 AM EDTRiver Flood WarningLMKNicholas, Robertson52 hr
Jul 14, 4:20 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble30 min
Jul 14, 4:35 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby30 min
Jul 14, 4:42 AM EDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Jul 14, 4:49 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer31 min
Jul 14, 5:02 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jul 14, 5:11 AM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Spencer, Washington29 min
Jul 14, 5:24 AM EDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Washington3 hr
Jul 14, 5:26 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 5:29 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington31 min
Jul 14, 5:41 AM EDTAreal Flood WarningLMKOldham3 hr
Jul 14, 5:45 AM EDTSpecial Weather StatementLMKMarion, Taylor45 min
Jul 14, 5:49 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more41 min
Jul 14, 5:51 AM EDTAreal Flood WarningLMKShelby3 hr
Jul 14, 5:54 AM EDTFlash Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Madison, Marion3 hr
Jul 14, 6:10 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell, Taylor30 min
Jul 14, 6:28 AM EDTFlash Flood WarningLMKAdair, Casey, Marion, Nelson, Russell, Taylor3 hr
Jul 14, 6:33 AM EDTRiver Flood WarningLMKHardin, Nelson3 days
Jul 14, 6:40 AM EDTAreal Flood WarningLMKTrimble3 hr
Jul 14, 6:44 AM EDTAreal Flood WarningLMKHenry, Trimble3 hr
Jul 14, 7:13 AM EDTAreal Flood WarningLMKBullitt, Jefferson, Shelby, Spencer3 hr
Jul 14, 7:17 AM EDTAreal Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 7:37 AM EDTFlash Flood WarningLMKAdair, Clinton, Green, Russell, Taylor3 hr
Jul 14, 7:47 AM EDTSpecial Weather StatementLMKAdair, Green28 min
Jul 14, 8:18 AM EDTAreal Flood WarningLMKAnderson, Jessamine, Mercer, Woodford3 hr
Jul 14, 11:27 AM EDTSpecial Weather StatementLMKRussell13 min
Jul 14, 1:37 PM EDTSpecial Weather StatementLMKClinton, Cumberland13 min
Jul 14, 1:49 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland31 min
Jul 14, 1:57 PM EDTSevere Thunderstorm WarningLMKBarren, Monroe33 min
Jul 14, 1:59 PM EDTTornado WarningLMKClinton, Cumberland31 min
Jul 14, 2:27 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe43 min
Jul 14, 2:48 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell33 min
Jul 14, 2:50 PM EDTFlash Flood WarningLMKClinton, Cumberland3 hr
Jul 14, 5:19 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas, Scott46 min
Jul 14, 6:55 PM EDTSpecial Weather StatementLMKMadison30 min
Jul 14, 7:11 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson29 min
Jul 14, 7:13 PM EDTRiver Flood WarningLMKBourbon13 hr
Jul 14, 7:32 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer28 min
Jul 14, 7:35 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor40 min
Jul 14, 7:41 PM EDTSpecial Weather StatementLMKAnderson, Clark, Jessamine, Madison, Mercer, Spencer and 1 more59 min
Jul 14, 7:44 PM EDTSpecial Weather StatementLMKBreckinridge31 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.